Generalized Lindelöf Finiteness Conditions for the λ-Type of a Subharmonic Function

Authors

  • Ya. V. Kondratyuk
  • A. A. Kondratyuk

Abstract

We establish a finiteness criterion for the λ-type of a subharmonic function. In the case where λ(r) = r ρ L(r), ρ, where L is a slowly varying function, this criterion coincides with the Lindelöf criterion.

Published

25.02.2002

Issue

Section

Short communications

How to Cite

Kondratyuk, Ya. V., and A. A. Kondratyuk. “Generalized Lindelöf Finiteness Conditions for the λ-Type of a Subharmonic Function”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 2, Feb. 2002, pp. 276-9, https://umj.imath.kiev.ua/index.php/umj/article/view/4062.